Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

If your kid throws up 5 minutes after recieving meds?

my 11 yr old has h1n1 and is on tamiflu and fever reducers, she is on day 3 and is actually seeming worse, she is now throwing up today which is new. she threw up within 5 minutes of getting her meds, should i regive them??

Answer Question
 
Tfor2

Asked by Tfor2 at 10:16 AM on Nov. 2, 2010 in General Parenting

Level 7 (196 Credits)
Answers (4)
  • I'd call the doctor to check on that. I'd never want to say yes or no and be wrong.
    TARARENEE

    Answer by TARARENEE at 10:17 AM on Nov. 2, 2010

  • I wouldn't. The Doctor really needs to know.
    Iluvmy5

    Answer by Iluvmy5 at 10:17 AM on Nov. 2, 2010

  • I wouldn't. Pour an ounce of water from above on the pavement. It looks like a lot even though it is a little. She probably kept some down. Call the doc and see what they think first.
    salexander

    Answer by salexander at 10:39 AM on Nov. 2, 2010

  • Definitely call the doctor- she could be allergic or something so let them know before you give her any more and it could do more harm than good.
    MaryMW

    Answer by MaryMW at 2:19 PM on Nov. 2, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN